# SDR 5330

- Difficulty date: May 9, 2005
- Submitted: May 9, 2005
- Operation: General aviation
- Aircraft: N52RF
- Make and model: Cessna 550
- Aircraft serial: 5500021
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 965630045
- Condition: Cracked
- Location: Nlg Ww
- Part time: 7,908 hours, 6,016 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS SHELF BRACKET CRACKED, LOCATED IN NOSE AVIONICS COMPARTMENT ON RT SIDE OF NOSE WHEEL WELL, FRAME STA 50.  REPLACED BROKEN ANGLE BRACKET WITH NEW BRACKET FROM THE MFG.  METHOD OF PREVENTION IS UNKNOWN.
